Proceedings of the American Mathematical Society. Volume 125, Number 3, 1997
Contents of Volume 125, Number 3 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Group algebras whose units satisfy a group identity Antonio Giambruno; Sudarshan...
Spremljeno u:
Glavni autor: | American Mathematical Society |
---|---|
Format: | Članak |
Jezik: | English |
Izdano: |
American Mathematical Society
2009
|
Teme: | |
Online pristup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/390 |
Oznake: |
Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Similar Items
-
Proceedings of the American Mathematical Society. Volume 125, Number 5, 1997
od: American Mathematical Society
Izdano: (2009) -
Proceedings of the American Mathematical Society. Volume 125, Number 6, 1997
od: American Mathematical Society
Izdano: (2009) -
Proceedings of the American Mathematical Society. Volume 125, Number 10, 1997
od: American Mathematical Society
Izdano: (2009) -
Proceedings of the American Mathematical Society. Volume 125, Number 7, 1997
od: American Mathematical Society
Izdano: (2009) -
Proceedings of the American Mathematical Society. Volume 125, Number 2, 1997
od: American Mathematical Society
Izdano: (2009)